Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 67, NWS Topeka, KS

August 29, 2019Brown County, Kansas

NWS Topeka, KS issued this flash flood warning at Aug 29, 2019, 10:59 PM CDT for Brown County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2019, 10:59 PM CDT (03:59 UTC)
Expired
Aug 30, 2019, 3:00 AM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

County Brown County, KS

The radar

The Topeka radar (KTWX), 105 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 12:51 AM CDTFLASH FLOOD1 Nw Fairview, KSSMALL CREEKS WERE OUT OF THEIR BANKS ALONG WITH NUMEROUS ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 112 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4075 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4075 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

727 
WGUS53 KTOP 300359
FFWTOP
KSC013-300800-
/O.NEW.KTOP.FF.W.0067.190830T0359Z-190830T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
1059 PM CDT Thu Aug 29 2019

The National Weather Service in Topeka has issued a

* Flash Flood Warning for...
  Brown County in northeastern Kansas...

* Until 300 AM CDT.

* At 1058 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Two to 
  three inches of rain have fallen. Another one to two inches are 
  expected in a short period of time.  Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Hiawatha, Sabetha, Horton, Everest, Fairview, Robinson, Morrill,
  Powhattan, Hamlin, Willis and Kickapoo Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

LAT...LON 3965 9534 3965 9579 3992 9579 3997 9534

$$

BD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 6:43 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Aug 29, 6:43 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
643 PM CDT Thu Aug 29 2019

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Friday)
Issued at 321 PM CDT Thu Aug 29 2019

Water vapor satellite early this afternoon showed an upper level
trough moving southeast across eastern WY into northeast CO. A more
amplified upper level trough was shifting east across the upper
Midwest into the western Great Lakes States. At the surface a
cold front extended from central WI, southwest into south central
NE, then extended west-northwest into southwest NE. Southerly
surface and 850mb winds were advecting richer gulf moisture
northward across the CWA. Dewpoints were in the mid 70s this
afternoon across the CWA. There may be enough surface convergence
for thunderstorms to develop along the surface front in southern
NE along the KS border late this afternoon. Therefore, I added a
slight chance for thunderstorms across the far northern counties
late this afternoon. MLCAPE values at 19Z were in the 3,000 to
4000 J/KG range, and effective 0-6 KM shear was increasing to
around 30 KTS along the border. Therefore the environment will be
favorable for a few sever thunderstorms across southern NE, which
may skim across the norther counties along the NE border late this
afternoon.

Tonight, the southern stream H5 trough across southern WY/northeast
CO will dig southeast across eastern KS during the early morning
hours of Friday. Low-level CAA across the upper Midwest will allow
the surface front to push southward into the CWA this evening. The
combination of DCVA ahead of the approaching H5 trough and
surface convergence ahead of the front will allow widespread
thunderstorms to develop across northeast KS and extending west-
northwest along the front into north central KS/south central NE.
Several CAM models show a couple complexes of thunderstorms
developing across north central and northeast KS during the mid
evening hours along the front, which may develop into an forward
propagating QLCS that will track southeast across the CWA during
the late evening and early morning hours of Friday. The
environment will be favorable, given a increasing southwesterly
low-level jet, MLCAPE/MUCAPE of around 3000-40000 J/KG and 0-6 KM
shear increasing to 30 KTS as the southern stream H5 trough
approaches from the northwest. The primary hazards from a
developing QLCS will be damaging wind gusts and heavy rainfall.
The ERSL HRRR model actually shows more convective clusters,
similar to HP supercells developing along the front by 3Z and
moving southeast across the CWA. If we get rotating updrafts
embedded within the line then there could be isolated large hail.
I cannot totally rule out short lived meso vortices within the
QLCS, which could produce a few weak isolated tornadoes. Most
numerical models move the severe thunderstorms clusters/QLCS
southeast of the CWA after 9Z. We may see showers and a few
elevated thunderstorms continuing past 12Z to the northwest of the
OFB/front through the mid morning hours of Friday.

Even though the QLCS will be fast moving it could produce 1 to 2
inch rainfall rates per hours and in a few hours there may be 1 to 3
inches of rainfall. This may lead to flash flooding as the line move
southeast across the CWA. Therefore, I have issued a flash flood
watch from 3Z FRI through 18Z FRI. I kept the northern terr of
counties out of the watch since the thunderstorms may be more
scattered before evolving into a line/QLCS.

Friday afternoon, the front will stall out across southeast KS and
extend west into southwest KS. Expect mostly cloudy skies through
the afternoon. It will probably remain dry through the afternoon
hours. Highs will be cooler north of the front, with mid 70s to
around 80 across the CWA.

.LONG TERM...(Friday night through Thursday)
Issued at 321 PM CDT Thu Aug 29 2019

Friday night through Saturday, another perturbation embedded within
the northwest flow aloft will move southeast across the Plains.
The LLJ will transport richer moisture northward across the front
and elevated thunderstorms will develop Friday evening and through
the night. At this time the better chance for severe
thunderstorms will remain across southern KS and northern OK. The
heavier rainfall should shift southeast of the CWA during the mid
morning hours of Saturday, as surface high pressure builds
southwest across the CWA.

Saturday night through Sunday, another minor perturbation will move
southeast across the Plains and may cause a chance for showers and
thunderstorms Saturday night into early Sunday morning. A broad
upper level ridge across the southwestern US will build east into
the southern Plains Sunday afternoon.

Monday through Tuesday, high temperatures may increase towards 90
degrees as the upper ridge builds east across the southern Plains.
Expect dry conditions.

Wednesday through Thursday, an upper level trough will amplify
across the Great Lakes States and cause a weak front to push
southwest across the CWA. Since the upper ridge will be across KS,
I don't think we'll see much in the way of upper level support
for thunderstorms as the surface front pushes southwest across the
CWA early Wednesday morning. High will cool back into the upper
70s to mid 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 639 PM CDT Thu Aug 29 2019

VFR prevails with focus being on a line of TSRA expected to impact
terminals between 02Z and 04Z. There is still some uncertainty
with short term guidance on arrival times, but sided towards the
slower version from the RAP/HRRR with IFR flight categories
arriving in the 04Z-05Z time frame. There may also be IFR ceilings
at this time, but it will largely depend upon where the heavier
rain bands setup. Have ended precip by 14Z, but there is some
indication from the RAP that precip could linger a bit longer into
the afternoon so will need to address again at 06Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 10 PM CDT this evening through Friday
afternoon for KSZ020>024-026-034>040-054>056-058-059.

&&

SHORT TERM...Gargan
LONG TERM...Gargan
AVIATION...22
Hazardous weather outlook, Aug 29, 4:27 PM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
427 PM CDT Thu Aug 29 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-302130-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
427 PM CDT Thu Aug 29 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

Scattered severe storms are expected this evening and overnight
for the entire outlook area. Primary hazards are large hail,
damaging wind gusts, and locally heavy rainfall. An isolated
tornado cannot be ruled out.

Total rainfall amounts from 1 to 3 inches are possible from
tonight through Friday afternoon. The locally heavy rainfall may
lead to localized flash flooding. A Flash Flood Watch is in effect
for most of the area through Friday.

Minor river flooding continues on the Big Blue River near Blue
Rapids.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional scattered storms are possible Friday and Saturday
which
could cause areas of locally heavy rainfall and flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Aug 29, 10:23 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1023 PM CDT THU AUG 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HEAVY RAIN       2 NE COURTLAND          39.80N 97.88W
08/29/2019  E2.50 INCH       REPUBLIC           KS   TRAINED SPOTTER

            STILL RAINING AT OBSERVATION TIME.

&&

JP
Local storm report, Aug 29, 10:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1024 PM CDT THU AUG 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     TSTM WND GST     CONCORDIA               39.58N 97.66W
08/29/2019  E58 MPH          CLOUD              KS   PUBLIC

            PERSONAL WEATHER STATION.

&&

JP
Special weather statement, Aug 29, 10:35 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Topeka KS
1035 PM CDT Thu Aug 29 2019

KSZ008>011-300400-
Republic-Washington-Nemaha-Marshall-
1035 PM CDT Thu Aug 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEMAHA...NORTHEASTERN
REPUBLIC...CENTRAL WASHINGTON AND MARSHALL COUNTIES UNTIL 1100 PM
CDT...

At 1035 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oneida to 4 miles north of Cuba. Movement
was south at 10 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Marysville, Seneca, Washington, Blue Rapids, Frankfort, Hanover,
Waterville, Centralia, Linn, Axtell, Greenleaf, Beattie, Barnes,
Corning, Cuba, Morrowville, Goff, Vermillion, Haddam and Munden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central and northeastern Kansas.

LAT...LON 3966 9590 3966 9711 3985 9765 3994 9760
      3993 9589
TIME...MOT...LOC 0335Z 010DEG 9KT 3986 9590 3986 9744

Skow
Special weather statement, Aug 29, 10:41 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Topeka KS
1041 PM CDT Thu Aug 29 2019

KSZ009-010-020>022-034>036-300415-
Geary-Clay-Cloud-Dickinson-Riley-Washington-Ottawa-Marshall-
1041 PM CDT Thu Aug 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DICKINSON...
NORTHWESTERN GEARY...NORTHWESTERN RILEY...NORTHEASTERN OTTAWA...
SOUTHERN WASHINGTON...CLAY...EASTERN CLOUD AND SOUTHWESTERN MARSHALL
COUNTIES UNTIL 1115 PM CDT...

At 1041 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palmer to 3 miles south of Morganville to
3 miles north of Oak Hill. Movement was southeast at 50 mph.

Winds in excess of 40 to 45 mph will be possible with these storms.

Locations impacted include...
Clay Center, Wakefield, Riley, Clyde, Clifton, Miltonvale, Milford,
Leonardville, Morganville, Green, Palmer, Longford, Vining, Oak Hill
and Idana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, north central, northeastern and east central Kansas.

LAT...LON 3966 9712 3966 9670 3922 9683 3903 9705
      3931 9760 3949 9743 3965 9741 3966 9737
      3975 9737
TIME...MOT...LOC 0341Z 297DEG 42KT 3966 9714 3941 9722 3931 9734

Skow
Special weather statement, Aug 29, 10:47 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Topeka KS
1047 PM CDT Thu Aug 29 2019

KSZ011-012-300415-
Brown-Nemaha-
1047 PM CDT Thu Aug 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NEMAHA AND BROWN
COUNTIES UNTIL 1115 PM CDT...

At 1047 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southwest of Highland to near Woodlawn.
Movement was south at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hiawatha, Sabetha, Horton, Everest, Fairview, Robinson, Morrill,
Powhattan, Hamlin, Willis, Kickapoo Reservation and Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Kansas.

LAT...LON 3965 9534 3965 9539 3967 9591 3993 9589
      3994 9534
TIME...MOT...LOC 0347Z 355DEG 8KT 3983 9533 3982 9589

Skow

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 9:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic48 min
Aug 29, 9:28 PM CDTSevere Thunderstorm WarningTOPBrown47 min
Aug 29, 9:36 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa24 min
Aug 29, 10:00 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa, Republic, Washington45 min
Aug 29, 10:14 PM CDTAreal Flood AdvisoryTOPRepublic3 hr
Aug 29, 10:15 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha30 min
Aug 29, 10:16 PM CDTAreal Flood AdvisoryTOPBrown3 hr
Aug 29, 10:35 PM CDTSpecial Weather StatementTOPMarshall, Nemaha, Washington25 min
Aug 29, 10:41 PM CDTSpecial Weather StatementTOPClay34 min
Aug 29, 10:45 PM CDTSevere Thunderstorm WarningTOPOttawa45 min
Aug 29, 10:47 PM CDTSpecial Weather StatementTOPBrown28 min
Aug 29, 10:50 PM CDTAreal Flood AdvisoryTOPMarshall, Nemaha, Washington3 hr
Aug 29, 11:02 PM CDTSpecial Weather StatementTOPMarshall, Nemaha, Washington28 min
Aug 29, 11:11 PM CDTSpecial Weather StatementTOPRiley34 min
Aug 29, 11:16 PM CDTSpecial Weather StatementTOPBrown, Jackson29 min
Aug 29, 11:25 PM CDTFlash Flood WarningTOPMarshall, Nemaha4 hr
Aug 29, 11:26 PM CDTSpecial Weather StatementTOPPottawatomie34 min
Aug 29, 11:35 PM CDTSpecial Weather StatementTOPPottawatomie, Shawnee25 min
Aug 29, 11:38 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris37 min
Aug 29, 11:46 PM CDTSpecial Weather StatementTOPClay, Geary, Riley29 min
Aug 29, 11:50 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee40 min
Aug 30, 12:01 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee29 min
Aug 30, 12:04 AM CDTSpecial Weather StatementTOPShawnee26 min
Aug 30, 12:16 AM CDTSpecial Weather StatementTOPDickinson, Geary, Morris, Riley29 min
Aug 30, 12:22 AM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Osage, Pottawatomie, Riley and 1 more38 min
Aug 30, 12:26 AM CDTSpecial Weather StatementTOPJefferson34 min
Aug 30, 12:28 AM CDTAreal Flood AdvisoryTOPDouglas, Jefferson, Shawnee3 hr
Aug 30, 12:33 AM CDTAreal Flood AdvisoryTOPGeary, Pottawatomie, Riley, Wabaunsee3 hr
Aug 30, 12:44 AM CDTSevere Thunderstorm WarningTOPGeary, Morris46 min
Aug 30, 12:47 AM CDTSpecial Weather StatementTOPDouglas28 min
Aug 30, 12:51 AM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee39 min
Aug 30, 1:04 AM CDTSpecial Weather StatementTOPOsage26 min
Aug 30, 1:14 AM CDTFlash Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee4 hr
Aug 30, 1:18 AM CDTSpecial Weather StatementTOPJefferson, Shawnee27 min
Aug 30, 1:28 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage47 min
Aug 30, 1:33 AM CDTAreal Flood AdvisoryTOPDouglas, Franklin, Osage3 hr
Aug 30, 1:37 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Lyon, Osage38 min
Aug 30, 1:47 AM CDTSpecial Weather StatementTOPDouglas, Franklin, Osage, Shawnee28 min
Aug 30, 2:04 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage41 min
Aug 30, 2:13 AM CDTRiver Flood WarningTOPGeary9 hr
Aug 30, 2:13 AM CDTRiver Flood WarningTOPWabaunsee24 hr
Aug 30, 2:40 AM CDTRiver Flood WarningTOPRiley4 hr
Aug 30, 2:40 AM CDTSpecial Weather StatementTOPAnderson, Franklin35 min
Aug 30, 3:41 AM CDTRiver Flood WarningTOPShawnee23 hr
Aug 30, 3:46 AM CDTRiver Flood WarningTOPMarshall37 hr
Aug 30, 5:29 AM CDTRiver Flood WarningTOPDickinson5 hr
Aug 30, 5:29 AM CDTRiver Flood WarningTOPLyon, Osage20 hr
Aug 30, 5:29 AM CDTRiver Flood WarningTOPClay66 hr
Aug 30, 5:29 AM CDTRiver Flood WarningTOPOttawa, Saline3 days
Aug 30, 6:45 AM CDTAreal Flood WarningTOPOsage, Shawnee6 hr
Aug 30, 7:37 AM CDTRiver Flood WarningTOPPottawatomie24 hr
Aug 30, 7:37 AM CDTRiver Flood WarningTOPDouglas18 hr
Aug 30, 9:10 AM CDTAreal Flood WarningTOPFranklin4 hr
Aug 30, 9:43 AM CDTRiver Flood WarningTOPPottawatomie, Riley, Wabaunsee18 hr
Aug 30, 9:43 AM CDTRiver Flood WarningTOPFranklin, Osage8 hr
Aug 30, 10:05 AM CDTRiver Flood WarningTOPOsage15 hr
Aug 30, 10:14 AM CDTRiver Flood WarningTOPDouglas, Jefferson56 hr
Aug 30, 10:14 AM CDTRiver Flood WarningTOPDouglas, Jefferson69 hr
Aug 30, 10:14 AM CDTRiver Flood WarningTOPDouglas, Jefferson, Shawnee11 hr
Aug 30, 10:30 AM CDTRiver Flood WarningTOPPottawatomie39 hr
Aug 30, 12:40 PM CDTAreal Flood WarningTOPOsage9 hr
Aug 30, 1:10 PM CDTAreal Flood WarningTOPFranklin5 hr
Aug 30, 6:12 PM CDTAreal Flood WarningTOPFranklin4 hr

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.